# SDR VQMA2020031700000

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N137BW
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- Engine time: 13,987 hours, 11,005 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Part serial: PCEDB0374
- Condition: Low Pressure
- Location: Right
- Part time: 13,987 hours, 11,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

ON A SCHEDULED PART 91 TRIP FROM TEB TO BKL WITH A PLANNED DEPARTURE TIME OF 1200 ET. WE LEFT THE RAMP AT 1215 AND TOOK OFF IN VMC CONDITIONS AT 1229 LOCAL FROM RUNWAY 1 ON THE TEB2 DEPARTURE, WITH A STANDARD TAKEOFF BRIEFING INCLUDING EMERGENCY ACTIONS. APPROXIMATELY TWO MINUTES AFTER TAKEOFF, THE CREW OBSERVED A MASTER WARNING INDICATION WITH A CORRESPONDING “OIL PRESS LOW – R” ANNUNCIATOR. WE INFORMED NEW YORK THAT WE HAD AN ISSUE THAT WE NEEDED TO INVESTIGATE, AND REQUESTED A VECTOR TO TROUBLESHOOT.
 
REFERENCING THE ON BOARD CESSNA CHECKLIST AND OBSERVING ZERO PSI ON THE RIGHT ENGINE OIL PRESSURE GAUGE, WE SHUT DOWN THE RIGHT ENGINE (APPROXIMATELY ONE MINUTE AFTER INITIAL FAILURE INDICATION), AND DECLARED AN EMERGENCY WITH NEW YORK WITH A REQUEST FOR A (ONE ENGINE INOPERATIVE) RETURN TO TETERBORO. THE CREW COMPLETED THE RELEVANT ENGINE INOPERATIVE CHECKLISTS AND RETURNED TO THE DEPARTURE AIRPORT WITHOUT INCIDENT, LANDING AT 1245 LOCAL TIME ON RUNWAY 6. ARFF VEHICLES WERE STANDING BY, BUT UPON SUCCESSFUL LANDING AND WITH NO OTHER HAZARDS OBSERVED, WE TAXIED BACK TO THE FBO -- WHERE THE CREW DEBRIEFED AND CONTACTED OPERATIONS/CSG, AOG, AND THE CHIEF PILOT, AND COMPLETED AN AML FOR THE MAINTENANCE DISCREPANCY. AOG WAS OUT AT THE AIRCRAFT SHORTLY THEREAFTER TO BEGIN DIAGNOSTICS.
